# SDR GTIA2025010738654

- Difficulty date: January 5, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N662NK
- Make and model: Airbus A321-231
- Aircraft serial: 6897
- Aircraft time: 30,287 hours, 13,380 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451021UF00
- Part serial: T1072364402
- Condition: Odor
- Location: Zone 900
- Part time: 1,981 hours, 909 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

BURNING SMELL IN FORWARD GALLEY WHEN COFFEE MAKER TURNED ON.-REF. TSM 24-00-00-810-823-A AND 05-50-00-810-831-A. FOUND NO DAMAGE TO ELEC. CIRCUITS IAW TSM 24-00-00-810-823-A STEP 4(B). FOUND CAUSE OF ODOR TO BE TYPE 10 ON DECISION TABLE IAW TSM 05-50-00810-831-A STEP 3 SUBTASK C. ODOR ISOLATED TO FWD COFFEE MAKER. R/R FWD COFFEE MAKER IAW AMM 25-35-15. NO DEFECTS NOTED. NK857 WHILE ENROUTE IS AIR RETURNING BACK TO ORD DUE TO POSSIBLE ELECTRIC SMOKE AND SMELL IN FWD GALLEY. ORD OPS IS AWARE ONCE BACK AT GATE MX WILL INVESTIGATE EMERGENCY HAS BEEN DECLARED BY CREW. FAS HAVE NOTED HEAT NEAR COFFEE MAKER IN FWD GALLEY. MX HAS FOUND THE ISSUE AND CURRENTLY PERFORMING TESTS TO MAKE SURE THERE IS NO FURTHER ISSUES. MX EXPECTS THIS TO BE FINISHED WITHIN TWO HOURS. MX HAS FINISHED TROUBLE SHOOTING AND CLEARED THE A/C FOR FLIGHTS.
